# SDR AALA2018100299008

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 18,940 hours, 7,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO BAY LEFT TRANSITION PANEL,  BETWEEN BS 500B AND 500I,  LBL 24.  REPAIRED THE TRANSITION PANEL IAW SRM 53-0053-2R-5.
